Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Solution differentiability for parametric nonlinear control problems with control-state constraints

Title data

Maurer, Helmut ; Pesch, Hans Josef:
Solution differentiability for parametric nonlinear control problems with control-state constraints.
In: Journal of Optimization Theory and Applications. Vol. 86 (1995) Issue 2 . - pp. 285-309.
ISSN 0022-3239
DOI: https://doi.org/10.1007/BF02192081

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics in Engineering Sciences - Univ.-Prof. Dr. Hans-Josef Pesch
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 28 Nov 2014 09:10
Last Modified: 17 Mar 2015 07:56
URI: https://eref.uni-bayreuth.de/id/eprint/4239